# SDR USAA011236

- Difficulty date: September 12, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FASTENER CORRODED, BS 1279 BELOW STRINGER 23L.  REMOVED SURFACE CORROSION PER SRM 53-60-03, 53-60-04, 53-60-07.  (M)
